# SDR USAA2011121900012

- Difficulty date: December 17, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 56,389 hours, 37,177 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 65C2638427
- Part serial: 7143L
- Condition: Separated
- Location: Elevator
- Part time: 24,923 hours, 16,635 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 CHECK - FOUR EACH 1" X .250" AREAS OF MISSING MOISTURE BARRIER ON LEFT ELEVATOR TAB UPPER SURF LEADING EDGE.  REPLACED LEFT ELEVATOR TAB IAW B737 AMM 27-31-31.
